Wednesday, May 4, 2011

First one's the charm

First side effect I've noticed is wakeupinthemiddleofthenightitis.

For the past two nights I slept for four hours and woke up. Me no likey.

It took so long to get back to dreamland. You know how your brain starts working overtime and keeps you awake?

Me no likey.

OK, I'm done with this morning's complaining. Let the day begin!

2 comments:

Linda said...

Hmmm, I didn't realize that was a side effect of chemo as I get that
wakeupinthemiddleofthenightitis stuff myself from time to time and then lay there and wonder why I can't get back to sleep! And don't you know that's when all sorts of thoughts that you'd rather not have parading through your head decide to throw a real ticker tape stampede and won't go away.

I hope you get some good sleep tonight and don't wake up until you have to!

barb @iPhoneographi said...

Again, another chemo side effect that sounds too much like menopause brain. Me no likey either. I hardly ever sleep all the way through the night any more... since about my early-40's and peri-menopause.

big hugs xo